MathSciNet Relay Station
MathSciNet bibliographic data
MR1433108 35K65 (35K60)
Andreu, F.; Mazón, J. M.; Segura de León, S.; Toledo, J. Existence and uniqueness for a degenerate parabolic equation with $L^1$-data. Trans. Amer. Math. Soc. 351 (1999), no. 1, 285–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement